# SDR C2XA11CL180

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 24,793 hours, 18,915 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 477
- Condition: Faulty
- Location: Nlg
- Part time: 24,795 hours, 18,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLT 5982 THE CREW REPORTED THE NOSE GEAR DOORS OPENED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR DOOR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.
